# SDR CA151229019

- Difficulty date: December 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 50,486 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2701 · Control Column Section
- Part: Spring
- Part number: 69733611
- Condition: Fractured
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PREFLIGHT CHECKS, CREW EXPERIENCED LIGHTER THAN NORMAL CONTROL COLUMN FORCES WITH REGARDS TO THE ELEVATOR CONTROLS.  MAINTENANCE STAFF INVESTIGATED AND FOUND BOTH INNER AND OUTER SPRINGS PN 69-73360-1 AND 69-73361-1 ON THE FEEL AND CENTERING UNIT FRACTURED.  THE SPRINGS WERE REPLACED ON THE FEEL AND CENTERING UNIT AND SYS TESTED FOR ELEVATOR FEEL FORCE WITH NO FURTHER DEFECTS NOTED.
